# SDR 96ZZZX2129

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PA
- Make and model: Boeing 727225
- Aircraft serial: 20625
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLL/IND - FLT FKYC9355, 4/11/96 - AFTER TAKEOFF FLL WHEN GEAR RETRACTED, ALL 3 RED GEAR LIGHTS ILLUMINATED AS WELL AS F/O TAIL SKID LIGHT.  AIRCRAFT RETURNED TO FLL.  REPLACED LANDING GEAR ACCESSORY UNIT.  JACKED AIRCRAFT, SWUNG GEAR NUMEROUS TIMES.  LANDING GEAR POSTION INDICATING SYSTEM OPERATIONALLY CHECKS OKAY PER MM 32.  AIRCRAFT RETURNED TO SERVICE.
